# SDR FDEA201006142007

- Difficulty date: June 14, 2010
- Submitted: June 28, 2010
- Operation: Air carrier
- Aircraft: N560FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46938
- Aircraft time: 91,835 hours, 28,910 cycles
- Engine: Ge CF66D
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: ANB74341
- Condition: Chafed
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFED - LT WING LOAD FITTING.  REPAIR CARRIED OUT PER E.A. 8-5750-132416,  THIS REPAIR IS CLASSIFIED AS MINOR PER GMM 6-2-100 REVISION 110.
